fb-pixel
0 items £0.00
Checkout
The Pharmacy in your Phone - Always FREE shipping, Fast delivery and Great prices

Solpadeine Plus Capsules 32 Capsules

Solpadeine Plus Capsules 32 Capsules

Solpadeine Plus Capsules 32 Capsules

£6.99
Free delivery
In stock
Only 11 left
Order within 7mins to have it sent out today.
Pharmacy medicine
We will ask you a few quick health questions before checkout.
As this is a regulated product you can purchase at most 1 of it.

Solpadeine Plus Capsules can be used to relief pain associated with headache, rheumatic pain, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza.

Active ingredients: Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg, Caffeine 30 mg

Adults:

Take 2 capsules every 4-6 hours as required.

Do not take more than 8 capsules in 24 hours.

For the elderly, a reduced dose may be required.

Children aged 16 - 18 years:

Take 1-2 capsules every 6 hours as required.

Do not take more than 8 capsules in 24 hours.

Children aged 12 - 15 years:

Take 1 capsule every 6 hours as required.

Do not take more than 4 capsules in 24 hours.

Do not give to children under 12 years of age.

Do not take more than the label tells you to. If you do not get better, talk to your doctor. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Do not give to children under 12 years of age.

Do not take with any other paracetamol - containing products.

Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.

Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine.

If you need to use this product all the time, see your doctor straight away.

Do not take if you are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients.

Please see your doctor before you take Solpadeine Plus Tablets if:

You are taking metoclopramide or domperidone- used to treat nausea and vomiting.

You are taking colestyramine- used to treat high cholesterol.

You are taking medicines prescribed for depression (MAOIs).

You have severe liver or kidney disease.

You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Tablets.

If your headaches become persistent, see your doctor.

Please see your doctor before you take this medicine if you are pregnant or breast-feeding.

Some of the side effects associated with Solpadeine Plus are:

  • constipation
  • nausea
  • allergic reactions, such as skin rash.
  • Dizziness or drowsiness. If affected by dizziness or drowsiness you must not drive or operate machinery.

If you are concerned about these effects, or if Solpadeine Max affects you in any other way, stop taking them and talk to your doctor or pharmacist.

Continue shopping